# SDR SWIA201541476

- Difficulty date: September 28, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 32,971 hours, 27,440 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE INBD FLAP VANE L/E SKIN IS CHAFED AT THE OTBD END.  R & R LT VANE CAP OTBD L/E WITH NEW IAW SRM.
